# SDR TRAX200600818

- Difficulty date: October 5, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 15,082 hours, 12,479 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR HANDLE WILL NOT DELOPY OPEN.  HANDLE WILL NEED TO BE INSPECTED ONCE OPEN FOR CORROSION.   INSPECTED SERVICE DOOR HANDLE NO CORROSION NOTICED LUBED HANDLE IAW MM 12-00 OPS CK GOOD ( SUPPLEMENTAL - SDR CLOSED)
